MAUDE Adverse Event Report: RHINO-LARYNGO VIDEOSCOPE

RHINO-LARYNGO VIDEOSCOPE
Model Number ENF-VH2
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation activities have been opened to manage the actions related to this report and any required mdr reporting.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, no detailed information was available on the scope or cleanse at the facility so we could not identify the cause of the phenomenon.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
Advanced sterilization products (asp) reported following information: the olympus enf-vh2 scope was inside a "pouch" and then the "pouch" is inside of a sterilization "tray" for sterilization process with an unknown asp brand version endoscope reprocessor.Upon completion of the sterilization, the user discovered the enf-vh2 scope had "bled" components as possible translation of melted scope components within.There was no harm or user injury reported due to the event.

Brand Name
RHINO-LARYNGO VIDEOSCOPE
Common Device Name
RHINO-LARYNGO VIDEOSCOPE
Manufacturer Contact
masaharu hirose
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8-061
JA   961-8061
426422891
MDR Report Key15359233
Report Number3002808148-2022-01712
Device Sequence Number17466206
Product Code EOB
UDI-Device Identifier04953170411427
UDI-Public04953170411427
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K182102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENF-VH2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown